Jump to content
CrazyBoards.org

Recommended Posts

I took my six o'clock dose of Lamictal (usually 150) but my pdoc added 75 to it. I took a nap and got up an hour later very uneasy with my footing and feeling really drugged for the first hour. Never had that feeling with it before. Is this normal when increasing at such a high dosage? Any help is very appreciated

Lamictal 375 mg's

Lithium 300 mg's

Geodon 40 mg's

Propranolol 40 mg's

Valium 10 mg's

Cytomel 25 mcg's

Link to comment
Share on other sites

It's not that uncommon with anticonvulsants in general, can't speak to Lamictal in particular for that one.

Did it get better? If so, I'd think about giving it a few more days and see if it stops.

Link to comment
Share on other sites

I've had problems with sleepwalking for the first time in my life since I've been on Lithium. I am now tapering off, but has anyone else experienced this, or is my system just weird?
(from your other thread)

This is also relevant, perhaps. I, at least, get some vertigo/uncoordination when I stop lithium. So maybe it's that, rather than the Lamictal?

Surprised you're sleepwalking with the Valium on board.

Link to comment
Share on other sites

I've had problems with sleepwalking for the first time in my life since I've been on Lithium. I am now tapering off, but has anyone else experienced this, or is my system just weird?
(from your other thread)

This is also relevant, perhaps. I, at least, get some vertigo/uncoordination when I stop lithium. So maybe it's that, rather than the Lamictal?

Surprised you're sleepwalking with the Valium on board.

That's an interesting theory... I had to suddenly increase my Lithium in early March to 1200 and then a week later I was back down to 900. If my memory serves me right, that is when I started sleepwalking. As for the valium, I have been on it for years and unfortunately it really has no effectiveness anymore. Just keeping it there until I can get off of it (my pdoc believes in doing one med at a time in titration).

As for the Lamictal issue this evening, my husband paged my pdoc (who immediately called back, always does) and he didn't seem too concerned for the time being. He thought that if it continued, even if it happens tomorrow, that we need to re-examine whether I need the Lamictal increase or a Geodon increase to offset the absence of Lithium.

Thanks for your replies and especially that theory on the Lithium. I have a very sensitive system and drugs metabolize differently with me than other people. I can usually tell within a day if something is going to work or not.

Link to comment
Share on other sites

I've had problems with sleepwalking for the first time in my life since I've been on Lithium. I am now tapering off, but has anyone else experienced this, or is my system just weird?
(from your other thread)

This is also relevant, perhaps. I, at least, get some vertigo/uncoordination when I stop lithium. So maybe it's that, rather than the Lamictal?

Surprised you're sleepwalking with the Valium on board.

That's an interesting theory... I had to suddenly increase my Lithium in early March to 1200 and then a week later I was back down to 900. If my memory serves me right, that is when I started sleepwalking. As for the valium, I have been on it for years and unfortunately it really has no effectiveness anymore. Just keeping it there until I can get off of it (my pdoc believes in doing one med at a time in titration).

As for the Lamictal issue this evening, my husband paged my pdoc (who immediately called back, always does) and he didn't seem too concerned for the time being. He thought that if it continued, even if it happens tomorrow, that we need to re-examine whether I need the Lamictal increase or a Geodon increase to offset the absence of Lithium.

Thanks for your replies and especially that theory on the Lithium. I have a very sensitive system and drugs metabolize differently with me than other people. I can usually tell within a day if something is going to work or not.

Just an update:

I called my pdoc yesterday after not feeling well all day. We concurred that the increase of Lamictal wasn't the answer so we decided to go up on Geodon. I can experiment when and how much I take and I feel much better now. A lot of it was due to anxiety about going off of Lithium because of the side effects that I was suffering from. Every time that I have, I relapse. So the Geodon is now my back up for that. Thank you Silver for all of your input and I have printed that letter and another study that I found off and I am taking it in to show my pdoc next week.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...